U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

How can i cope with pssd (post ssri sexual disorder) from zoloft (sertraline)?

2 doctor answers6 doctors weighed in
Dr. Shariq Refai
Psychiatry 15 years experience
When stopped.: Usually any sexual disorder from a medication such as zoloft (sertraline) goes away after stopping the medication. Discuss this with the prescribing physician. There could be something else going on.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Ed Friedlander
Pathology 46 years experience
Some ideas: Yohimbine has been used with some success. Sildenafil while you are recovering if erection is poor. Usually this stuff self-cures with time. The important thing is that the medications helped you out -- I'm glad these are available.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 14, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.